MathSciNet Relay Station
MathSciNet bibliographic data
MR2505009 46E30 (42B30 47D06)
Jiang, RenJin; Yang, DaChun; Zhou, Yuan Orlicz-Hardy spaces associated with operators. Sci. China Ser. A 52 (2009), no. 5, 1042–1080.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement